Research ArticleOpen accessPhrase in the titleA JUMP-DIFFUSION WITH STOCHASTIC VOLATILITY AND INTEREST RATEPairote Sattayatham, Paiboon PeeraparpJournal of Mathematics and Statistics, Vol. 9, Issue 1 · 27 Mar 2013 · 6,888 accessesView PDFCite
7 articles for “Stochastic Volatility”
Set a search alertResearch ArticleOpen accessPhrase in the titleAn Approximate Formula of European Option for Fractional Stochastic Volatility Jump-Diffusion ModelP. Sattayatham, A. IntarasitJournal of Mathematics and Statistics, Vol. 7, Issue 3 · 27 Jul 2011 · 7,964 accessesView PDFCite
Research ArticleOpen accessIn the keywordsComparing the Empirical and the Theoretical Probability Density of Return in which Variance Obeying Ornstein-Uhlenbeck Process at Indonesian Stock Exchange IDXDwi Satya Palupi, Eduardus Tandelilin, Arief Hermanto, Muhammad Farchani RosyidAmerican Journal of Applied Sciences, Vol. 14, Issue 9 · 17 May 2017 · 7,625 accessesView PDFCite
Research ArticleOpen accessIn the abstractOn the Valuation of Currency Options in Stressed MarketsAbdulnasser Hatemi-J, Youssef El-KhatibJournal of Mathematics and Statistics, Vol. 17, Issue 1 · 24 Dec 2021 · 6,499 accessesView PDFCite
Research ArticleOpen accessIn the abstractStock Return, Growth and Inflation in India: Analysis of Stochastic Seasonality, Impulse Response and Multivariate GARCHPanchanan DasAmerican Journal of Applied Sciences, Vol. 18, Issue 1 · 3 May 2021 · 7,344 accessesView PDFCite
Research ArticleOpen accessIn the abstractDrawdown and Drawup of Bi-Directional Grid Constrained Stochastic ProcessesAldo Taranto, Shahjahan KhanJournal of Mathematics and Statistics, Vol. 16, Issue 1 · 14 Sep 2020 · 9,153 accessesView PDFCite
Research ArticleOpen accessIn the abstractA Review of the Recent Advances Made in the Black-Scholes Models and Respective Solutions MethodsYasir Hamad Al Saedi, Gurudeo Anand TularamJournal of Mathematics and Statistics, Vol. 14, Issue 1 · 8 Jan 2018 · 8,621 accessesView PDFCite